教師資料查詢 | 類別: 期刊論文 | 教師: 王正一 WANG CHENG-YI (瀏覽個人網頁)

標題:Fuzzy decision making systems based on interval type-2 fuzzy sets
學年102
學期1
出版(發表)日期2013/09/01
作品名稱Fuzzy decision making systems based on interval type-2 fuzzy sets
作品名稱(其他語言)
著者陳錫明; Chen, Shyi-ming; 王正一; Wang, Cheng-yi
單位
出版者
著錄名稱、卷期、頁數Information Sciences, vol. 242, pp. 1-21
摘要In this paper, we present a new method for fuzzy multiple attributes decision making based on interval type-2 fuzzy sets. First, we present a new fuzzy ranking method based on the α-cuts of interval type-2 fuzzy sets. Then, based on the proposed fuzzy ranking method of interval type-2 fuzzy sets, we present a new method for fuzzy multiple attributes decision making. The proposed method can overcome the drawbacks of Liu and Su’s method [45] and Wang and Luo’s method [64] due to the fact that it can deal with the ranking of interval type-2 fuzzy sets to distinguish the preference order of the alternatives. The proposed fuzzy multiple attributes decision making method is more flexible and more intelligent than Chen and Lee’s method [21] due to the fact that it not only uses interval type-2 fuzzy sets, but also considers the decision-maker’s attitude towards risks.
關鍵字Fuzzy multiple attributes decision making; Fuzzy ranking method; Generalized fuzzy number; Interval type-2 fuzzy set
語言英文
ISSN
期刊性質國外
收錄於SCI;EI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!